The Friedman-Sheard programme in intuitionistic logic

This is the latest version of this eprint.

Rathjen, M and Leigh, GE (2012) The Friedman-Sheard programme in intuitionistic logic. The Journal of Symbolic Logic, 77 (3). 777 - 806 (30). ISSN 0022-4812



  • Rathjen, M
  • Leigh, GE
  • Published: September 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Mar 2013 11:59
Last Modified: 05 Nov 2017 16:19
Published Version:
Status: Published
Publisher: Association for Symbolic Logic
Identification Number:

Available Versions of this Item

Share / Export